Alert archive / Ohio / Heat Advisories in 2011

Heat Advisory 1, NWS Cleveland, OH

June 8, 20116 counties in Ohio

NWS Cleveland, OH issued this heat advisory at Jun 8, 2011, 3:30 AM EDT for 6 counties in Ohio. It took effect at Jun 8, 2011, 6:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2011, 3:30 AM EDT (07:30 UTC)
In effect from
Jun 8, 2011, 6:00 AM EDT
Expired
Jun 8, 2011, 9:00 PM EDT
In force
15 hr
Issued by
NWS Cleveland, OH

Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4086 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WWUS71 KCLE 080730
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EDT WED JUN 8 2011


OHZ003-006>008-017-018-081530-
/O.NEW.KCLE.HT.Y.0001.110608T1000Z-110609T0100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
330 AM EDT WED JUN 8 2011

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* TEMPERATURE...HIGH TEMPERATURES TODAY WILL CLIMB INTO THE MIDDLE
  AND UPPER 90S. THIS COMBINED WITH HUMID CONDITIONS WILL CAUSE A
  HEAT INDEX NEAR TO SLIGHTLY OVER 100 DEGREES.

* IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY
  WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS
  OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT
  STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS 
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK ON RELATIVES AND NEIGHBORS.
CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES
UNDER ANY CIRCUMSTANCES.

&&

$$
4 follow-up statements
797 
WWUS71 KCLE 080827
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
427 AM EDT WED JUN 8 2011

OHZ003-006>008-017-018-081630-
/O.CON.KCLE.HT.Y.0001.110608T1000Z-110609T0100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
427 AM EDT WED JUN 8 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES TODAY WILL CLIMB INTO THE 
  MIDDLE AND UPPER 90S. THIS COMBINED WITH HUMID CONDITIONS WILL 
  CAUSE A HEAT INDEX NEAR TO SLIGHTLY OVER 100 DEGREES. 

* IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY 
  WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS 
  OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT 
  STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES
IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH
HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES
AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY - CALL 9 1 1.

&&

$$
548 
WWUS71 KCLE 081416
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 AM EDT WED JUN 8 2011

OHZ003-006>008-017-018-082230-
/O.CON.KCLE.HT.Y.0001.000000T0000Z-110609T0100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
1016 AM EDT WED JUN 8 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES TODAY WILL CLIMB INTO THE MIDDLE
  AND UPPER 90S. THIS COMBINED WITH HUMID CONDITIONS WILL CAUSE A
  HEAT INDEX TO REACH 100 TO 102 DEGREES DURING TO MID TO LATE
  AFTERNOON.

* IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY 
  WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS 
  OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT 
  STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
447 
WWUS71 KCLE 081916
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
316 PM EDT WED JUN 8 2011

OHZ003-006>008-017-018-090100-
/O.CON.KCLE.HT.Y.0001.000000T0000Z-110609T0100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
316 PM EDT WED JUN 8 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* TEMPERATURE...TEMPERATURES IN THE 95 TO 100 DEGREE RANGE WILL
  GRADUALLY FALL THIS EVENING. THIS COMBINED WITH HUMID CONDITIONS
  WILL CAUSE A HEAT INDEX AS HIGH AS 103 TO SLOWLY FALL TOWARD
  SUNSET.

* IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY 
  WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS 
  OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT 
  STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
684 
WWUS71 KCLE 090103
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
903 PM EDT WED JUN 8 2011


OHZ003-006>008-017-018-090215-
/O.EXP.KCLE.HT.Y.0001.000000T0000Z-110609T0100Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
903 PM EDT WED JUN 8 2011

...HEAT ADVISORY HAS EXPIRED...

HEAT INDEX VALUES HAVE FALLEN WELL BELOW ADVISORY CRITERIA THUS THE
HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

KUBINA

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jun 8, 1:38 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 8, 1:38 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
138 AM EDT WED JUN 8 2011

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD ACROSS THE LOWER OHIO
VALLEY THROUGH MID WEEK. THE HIGH WILL WEAKEN SLIGHTLY THURSDAY
AND ALLOW A COLD FRONT TO DROP ACROSS THE REGION THURSDAY
AFTERNOON AND EVENING. ANOTHER LOW WILL MOVE TOWARD THE REGION FOR
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MCS DIVING SOUTHEAST OUT OF LAKE HURON APPEARS THAT IT SHOULD STAY
JUST EAST OF THE FORECAST AREA OVERNIGHT. OTHERWISE...FORECAST
AREA SHOULD REMAIN QUITE WARM DURING THE NIGHT AND NOT EXPECTING
ANY PRECIPITATION TO DEVELOP.

TEMPERATURES ARE STILL QUITE WARM IN THE EXTREME WEST AT THIS
TIME. TEMPERATURES IN THAT AREA STILL IN THE UPPER 80S. NOW THAT
SUN HAS SET...WE SHOULD SEE A SLOW DROP IN TEMPERATURES OVERNIGHT.
REST OF THE FORECAST AREA IS QUITE COOL COMPARED TO THE EXTREME
WEST WITH CURRENT TEMPERATURES IN THE LOWER TO MIDDLE 70S. WARM
FRONT HAS PUSHED SLIGHTLY EAST COMPARED TO WHERE IT WAS 3 HOURS
AGO AND APPEARS TO BE ON A LINE FROM THE ISLANDS TO JUST WEST OF
MARION. WARM FRONT WILL EVENTUALLY PUSH EAST OF THE AREA OVERNIGHT
USHERING IN MUCH WARMER AIR TO THE ENTIRE AREA FOR TOMORROW.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
IT WILL BE HOT AND HUMID WEDNESDAY. AT THIS TIME IT LOOKS LIKE WE WILL BE
JUST BELOW HEAT ADVISORY CRITERIA. THE BEST CHANCE FOR THIS TO BE
REACHED IS NORTHWEST OHIO...THIS WILL HAVE TO BE MONITORED.

OTHERWISE KEEPING WEDNESDAY AND MOST OF WEDNESDAY NIGHT DRY
BECAUSE OF ENOUGH CAPPING. CAN'T RULE OUT AN ISOLATED SHOWER OR
THUNDERSTORM DEVELOPING.

THE BEST CHANCE IS STILL THURSDAY AFTERNOON INTO THURSDAY EVENING
AS THE FRONT MOVES IN. AT THIS TIME JUST WENT SCATTERED SHOWERS
AND THUNDERSTORMS. MENTIONING SEVERE IN HAZARDOUS WEATHER OUTLOOK.

CONTINUING A THREAT FRIDAY INTO FRIDAY NIGHT WITH AN UNSTABLE AND
MOIST AIRMASS. SOME RIDGING SO NOT SURE HOW WIDESPREAD THE
ACTIVITY WILL BE...THUS CHANCE POPS.

WENT CLOSE TO GUIDANCE FOR THE HIGHS AND LOW EXCEPT A LITTLE
HIGHER ON WEDNESDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS STILL SHOW WEAK LOW MOVING ACROSS LOWER MI ON SAT. HEIGHTS
LOWER SOME DUE TO UPPER TROUGH CROSSING NORTHERN PART OF THE
LAKES. THIS SHOULD HELP TO DESTABILIZE AIRMASS AND ALLOW FOR
CONVECTIVE DEVELOPMENT.

SYSTEM SEEMS TO BE PULLING OUT ENOUGH BY SUN TO LESSEN PRECIP THREAT
SO WILL BACK POPS DOWN. HIGH PRESSURE LOOKS TO TAKE OVER FOR SUN
NIGHT THROUGH TUE SO WILL GO DRY DURING THIS PERIOD. TEMPS SHOULD
REMAIN COMFORTABLE WITH HIGHS MOSTLY 75 TO 80.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
WEAK HIGH PRESSURE TO PROVIDE MOSTLY VFR CONDITIONS TODAY AFTER
SOME SPOTTY AREAS OF GROUND FOG EARLY THIS MORNING. LOOK FOR SOME
SCATTERED CUMULUS CLOUDS AND HIGH CIRRUS TODAY.

THE NEXT WEATHER DISTURBANCE TO APPROACH WILL BEGIN TO THREATEN
NORTHWEST OHIO THURSDAY MORNING AND THE REST OF THE FORECAST
TAF ROUTES DURING THE DAY THURSDAY.

SOUTHWEST WINDS 10 TO 15 KNOTS TODAY WITH GUSTS TO 20 KNOTS BY
AFTERNOON. SOUTHWEST 10 KNOTS OR LESS TONIGHT.

OUTLOOK...LOCAL NON VFR CONDITIONS POSSIBLE THURSDAY INTO SUNDAY.

&&

.MARINE...
SURFACE HIGH PRESSURE SLIDING EAST BRINGING A PREDOMINANT SWLY FLOW
ACROSS THE WATERS THROUGH THE PERIOD. WINDS GENERALLY EXPECTED
AROUND 10 TO 15 KT. ANOTHER HOT DAY THU WILL PROVIDE SUFFICIENT
MIXING TO SEE SOME 15 TO 20 KT WITH GUSTS POSSIBLY REACHING 25 KT
IN THE LATE AFTERNOON/EVENING HOURS ALONG WITH A DIURNALLY ENHANCED
PRES GRADIENT. THIS SHOULD BE SUFFICIENT TO KILL ANY COOLING LAKE
BREEZE. WAVES EXPECTED AROUND 1 TO 3 FT IN LOCALLY GENERATED WIND
WAVE. A SLOW MOVING COLD FRONT WILL MOVE INTO THE REGION LATE
THU...SHIFTING FLOW TO THE NW THU NT/FRI AND THEN NE LATE FRI INTO
SAT. HIGH PRES WILL BUILD IN LATE IN THE FCST WITH WINDS UNDER 15KT
THROUGHOUT. NO HEADLINES EXPECTED AT THIS TIME.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...LOMBARDY
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...BC
MARINE...JAMISON
Hazardous weather outlook, Jun 8, 2:13 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
213 AM EDT WED JUN 8 2011

LEZ061-142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-
089-090615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
213 AM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S WEDNESDAY
AFTERNOON AND EVENING MAINLY OVER NORTHWEST AND NORTH CENTRAL OHIO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
THURSDAY EVENING. DAMAGING WINDS AND LARGE HAIL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED.

LEZ149-169-PAZ001>003-090615-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
213 AM EDT WED JUN 8 2011

...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
THURSDAY EVENING. DAMAGING WINDS AND LARGE HAIL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

Nearby

Heat Advisories in Ohio, 2011Every heat advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.